# SDR SIMA20220426001

- Difficulty date: April 26, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 40,989 hours, 36,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LED EMERGENCY FLASHLIGHT MISSING IN REAR OF PLANE-C/A-FLIGHT CREW PLACARDED AFT FA EMERGENCY FLASHLIGHT. M PROCEDURES C/W. MEL 25-32 AUTH 040347M-C MOC 437847. PENDING CA
